# SDR DALA2018111536635

- Difficulty date: November 13, 2018
- Submitted: November 15, 2018
- Operation: Air carrier
- Aircraft: N365NB
- Make and model: Airbus A319-114
- Aircraft serial: 2013
- Aircraft time: 42,076 hours, 21,830 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Part number: EVT3454HC
- Part serial: 3694
- Condition: Odor
- Location: E/E Bay
- Part time: 55,078 hours, 21,753 cycles
- Stage of operation: IN
- How discovered: O
- Nature of condition: M, B
- Precautionary procedure: K

## Discrepancy

STRONG BURNING ELECTRICAL OR PLASTIC SMELL IN COCKPIT, FOUND AVIONICS EXTRACT FAN OVERHEATING, REPLACED AVIONICS FAN
